# SDR CALA0001399

- Difficulty date: September 5, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FOUR VERTICAL STABILIZER DOGHOUSE ANGLES CRACKED.  LOCATIONS WERE RT AND LT FWD LOWER AND RT AND LT AFT LOWER AREA.  THE CRACKS WERE .5 INCH LONG.  THE ANGLES WERE REPAIRED IAW SRM 55-01, FIGURE 2, 55-10-4, 51-10-3, AND 51-30-2.
